Is It Possible That Iodine Contrast Media For A CT Scan Caused Foot/leg Cramps That Night?

5 Answers

Cindy Aberle Profile
Cindy Aberle answered
If it was the radioactive iodine, You can have allergic reactions to it. I went into shock with and and am lucky to be here.
Anonymous Profile
Anonymous answered
I just had an Arteriogram on my left leg. Moments after the injection of the contrast agent, my left calf and foot went into a severe spasm during the procedure.  There was a controlled panic in the room as all involved were rushing to my aid to see what the problem was.  One of the attendants had to massage my leg, with the cath in it, to relieve the spasm.  This took about 3 mins, but felt like an eternity as the pain was so intense.  I was crying and sobbing with tears.  I believe it can cause it, as it just happened to me.
Anonymous Profile
Anonymous answered
Can having a ct scan with contrast a week and a half before having a TSH level alter the results and if so how much so
sunlady bargains Profile
I had a CT Scan with contrast die in 2008. I immediately had muscle spams. I still have them to this day and do not know what to to about it. My doctor thinks they should be gone at this point.

Answer Question

Anonymous